# SDR IXXA05SMN287S

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION, EXTERNAL FUS LWR EXTERNAL SKIN CORRODED BETWEEN L33 AND L35R, STA 480.000 STATION 500.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SECTION.  PERFORMED NDT INSPECTION.  FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.071) & REPAIR TRIPLER (ALCLAD 7075 T6 0.090) & FILLER SKIN (ALCLAD 7075 T6 0.063) & FILLER INTERNAL DOUBLER (ALCLAD 7075 T6 0.071).  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4117, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUE).
